Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Suggest treatment for dizziness and blurred vision when suffering from vertigo

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
my wife has vertigo/meniers diease, she has had a couple of dizzy spells with blurred vision in the last two days. She is having one now. She is under a doctors care, however we are 1000 miles from home. Her blood pressure , lying down was 136/106 with a pulse of 63. She has taken 1 meclizine.
Posted Mon, 3 Feb 2014 in Ear, Nose and Throat Problems
Answered by Dr. Luchuo Engelbert Bain 1 hour later
Brief Answer: No worries for now, compliance to treament priorit Detailed Answer: Hi and thanks for the query, I do think her blood pressure and pulse are within normal limits, and you should not be so worried in that respect. I do believe since she took Meclizine, well indicated for the condition, you just need to be calm. She might need to continue with her usual dose, till she gets a doctor's opinion. Other drugs do exist that could her added to her treatment package, but shall only be done in case symptoms persist or aggravate. A low salt diet, appropriate use of diuretics, which she is already taking of course (hydrochlorothiazide), and Calcium channel blockers could be associated to her therapy in case of need. For now, a careful follow up of usual treatment, and tight monitoring of evolution of symptoms is very important. In case symptoms persist or aggravate, you might need to see a doctor urgently for review. Encouraging her and psychological support remain very useful and healthy. Continues monitoring of her blood pressure and pulse as you have been doing should be continued. Thanks and kind regards as I wish her the best of health. Please, do feel free asking further questions in case of need, I will be honored making any humble contributions. Dr Bain
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor